# SDR HEEA079778

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 206075725103
- Part serial: 173589
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR READING 10 KNOTS SLOW AT 130 KNOTS.
